# SDR UALA2009071001995

- Difficulty date: July 9, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 38,786 hours, 10,832 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT ANGLE UPPER SURFACE HAS CORROSION BETWEEN BS 340-BS 348, RBL 88.  FOUND SEAT TRACK TO BE 100 PERCENT OUT OF LIMITS.  REMOVED DAMAGED SECTION OF TRACK AND FABRICATED AND INSTALLED A NEW SEAT TRACK.
